# SDR C2XA06TY026

- Difficulty date: May 1, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N11121
- Make and model: Emb EMB-145XR
- Aircraft serial: 145683
- Aircraft time: 9,257 hours, 4,950 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Housing
- Condition: Gouged
- Location: V Stab Bearing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VERT STAB SPHERICAL BEARING HOUSING GOUGED.  REAMED RT AND LT HOUSING AND INSTALLED BEARINGS IAW COEX EC5510-01138.
